MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 2532 SINGLE-CHAMBER WASHER DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 2532 SINGLE-CHAMBER WASHER DISINFECTOR
Model Number 2532
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event.The technician inspected the amsco 2532 single-chamber washer disinfector and found that a hose clamp required tightening on the recirculation pump.The technician tightened the hose clamp, ran a test cycle and confirmed the unit to be operating to specifications.The amsco 2532 single-chamber washer disinfector was returned to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that water was leaking from their amsco 2532 single-chamber washer disinfector onto the floor.No report of injury.

Brand Name
AMSCO
Common Device Name
AMSCO 2532 SINGLE-CHAMBER WASHER DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21415436
Report Number9680353-2025-00006
Device Sequence Number9327992
Product Code MEC
UDI-Device Identifier00724995192761
UDI-Public(01)00724995192761(11)220920
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2532
Device Catalogue NumberFH120101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown